# SDR ASAA2016010314624

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,582 hours, 2,804 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 1582
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 61,284 hours, 31,646 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ON AND WOULD NOT GO OUT.  ACFT GROUNDED.  R & R FWD CAB ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21-400-801. PERFORMED BITE CHECK IAW AMM 21-61-00-700-806-002. BITE CHECK GOOD.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.
